Antidepressants Can Kill Spiritual Feelings

Christ

New Testament Video Series

www.facebook.com/pages/The-Church-of-Jesus-Christ-of-Latter-Day-Saints-New-Testament-Bible-Videos/250923148437266?fref=photo

After such an incredible Church service today with so many teen speakers who are so inspiring that they give me great hope for the future of this world I thought it would be good to share this New Testament video series with you and talk about antidepressant effects upon spiritual feelings. In this beautiful new set of videos of the Savior’s life you will find my son-in-law, Todd Bentley, our webmaster at www.drugawareness.org, and his mother who both appeared in the videos. They spent much time over the past couple of years filming them. (Just in case any of you have wondered about Todd’s bearded face over the past couple of years … their baby even cried and tried to get away from him when he finally shaved because she did not recognize him as her daddy. 🙂 🙂

But I think you will agree with me that they did a beautiful job of featuring the life of the Savior. And for those of you who have so much trouble now, after the use of antidepressants, in feeling spiritual feelings due to the damaging effects of the drugs upon the pineal gland which prevents you from feeling spiritual feelings, perhaps this series can help you to feel those feelings again.

To learn more about the effects of antidepressants upon spirituality you can read the following newsletter I wrote back in 2008 at the request of a minister friend titled Spirituality and Sorcery ( http://www.drugawareness.org/articles/spirituality-and-sorcery) and/or go to our products list at www.drugawareness.org and find my DVD on the effects of serotonin upon spirituality.

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

1,028 total views, 3 views today